RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1998, Volume 39, Number 3, Pages 633–649 (Mi smj266)  

$L_p$ cohomology of warped products of Lipschitz Riemannian manifolds

K. V. Storozhuk, I. A. Shvedov


Full text: PDF file (1678 kB)

English version:
Siberian Mathematical Journal, 1998, 39:3, 549–563

Bibliographic databases:

UDC: 515.164.13
Received: 07.10.1996
Revised: 15.04.1997

Citation: K. V. Storozhuk, I. A. Shvedov, “$L_p$ cohomology of warped products of Lipschitz Riemannian manifolds”, Sibirsk. Mat. Zh., 39:3 (1998), 633–649; Siberian Math. J., 39:3 (1998), 549–563

Citation in format AMSBIB
\Bibitem{StoShv98}
\by K.~V.~Storozhuk, I.~A.~Shvedov
\paper $L_p$ cohomology of warped products of Lipschitz Riemannian manifolds
\jour Sibirsk. Mat. Zh.
\yr 1998
\vol 39
\issue 3
\pages 633--649
\mathnet{http://mi.mathnet.ru/smj266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639540}
\zmath{https://zbmath.org/?q=an:0904.58001}
\transl
\jour Siberian Math. J.
\yr 1998
\vol 39
\issue 3
\pages 549--563
\crossref{https://doi.org/10.1007/BF02673913}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074906300018}


Linking options:
  • http://mi.mathnet.ru/eng/smj266
  • http://mi.mathnet.ru/eng/smj/v39/i3/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:113
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020